# SDR FDKA200605087

- Difficulty date: May 8, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 10,251 hours, 9,773 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNING SMELL IN THE COCKPIT.  MAINTENANCE TROUBLESHOT AND OPS CHECKED GOOD.
